# SDR 9517082202

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20704100101
- Condition: Failed
- Location: Radar
- Part time: 16,063 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE 40 MILES NW OF MSY, RADAR UNIT FAILED, NO RETURNS.  WEATHER IN THE AREA OF DESTINATION, FLIGHT RETURNED TO MSY WITHOUT INCIDENT.  REPLACED THE RADAR TRANSCEIVER UNIT, OPERATIONAL CHECK OK.
